# SDR 2019FA0000348

- Difficulty date: October 6, 2019
- Submitted: October 23, 2019
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 2461C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI-ICE FRM 30 20 50 52 (ENGINE COWL TAI VALVE ENG #2 INOP) QRF PERFORMED TO SLCB AIRPORT. CORRECTIVE ACTION:WAS REPLACED ENGINE COWL TAI VALVE #2 IAW AMM 30-21-11/401 AND RUNNUP IAW AMM 71-00-00. IN TEST NORMAL.
